So My first month on the pill was HORRIBLE it messed with my hormones so bad my mom told me to stop taking it. So about 4 days ago I stopped. I still continue to feel not like myself. Its so bad that even at times I feel different about my boyfriend I've been with for 9 months, who I know I love dearly, I just feel different & unlike me. And my feelings wouldn't just get up and walk away from this boy, I know from the bottom of my heart I'm in love with him. It worries me and I have anxiety which makes it worse. I didn't feel so bad until two weeks into the pill. Is this normal? Will I feel like my old self again like i did before the pill? And I'm also bleeding and cramping some when my period is two weeks away....
So is there away to wash out the Hormones caused by the BC out or to start feeling more normal, or what? I really hate feeling like this (((
When I tried birth control the first time I was 13. And I took it for 2 or 3 days, but all of a sudden I was throwing up all the time, nauseous, and had major mood swings. My aunt took birth control for one month, and had a period that lasted 6 months straight, all of the girls in my family have problems with birth control. A lot of girls do. Its just how your body reacts. Who knows, maybe if you took the pill for a month straight, you might just go back to normal, you have to let your body adjust to the new hormones you're putting into it. - Birth control manipulates your body and makes it think you're already pregnant, so when you do have sex, there is no egg for the sperm to fertilize. - The hormones from the birth control will take at least two weeks to get out of your system, and after that you should feel fine. I suggest drinking lots of water to try to get it out of your body faster. Don't worry about it. You'll be fine.
Thank you for taking the time to reply! So the way I've been feeling towards my boyfriend is just probably the hormones? It comes and goes and I never had a reason for my feelings to change and I didn't feel like this before the pill.
I would say yes. The hormones in the pill are just messing with you. And if your boyfriend is upset about that, or he thinks you're being weird, just sit him down, and talk to him. Tell him it should go away and you'll be normal soon. The "coming and going" is a side affect of the pill too, its like PMS. Don't worry about it!